MathSciNet Relay Station
MathSciNet bibliographic data
MR2672072 35K61 (35B40 35K92 76A05 76S05)
Wang, Zejia; Yin, Jingxue; Wang, Chunpeng Large-time behaviour of solutions to non-Newtonian filtration equations with nonlinear boundary sources. Proc. Roy. Soc. Edinburgh Sect. A 140 (2010), no. 4, 833–855.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement